MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer reported observation of advia centaur xp tnih initially elevated result on a patient that repeated low/normal on the same and an alternate advia centaur in the lab.Low normal results were consistent with ecg and clinical presentation.Siemens has evaluated the information which included an assessment of reagent, instrument, and sample data.Reagent issues were ruled out based on review of qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.Based on the available information, the cause of the discordant result is consistent with preanalytical variables.Serum samples, especially on patients undergoing anticoagulant therapy, must be allowed to fully clot prior to centrifugation.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.A product problem has not been identified.The customer is operational.
 
Event or Problem Description
The customer reported a discordant elevated high-sensitivity troponin i (tnih) result that was obtained on one patient sample when processed on an advia centaur xp instrument.The initial elevated result was reported to the physician.As per the clinical serial dosing protocol, a new sample was drawn and tested on the same instrument which obtained a lower result.The lower result was also reported to the physician.The physician questioned the results.Both samples were retested on an alternate advia centaur xp instrument and obtained lower results.The initial sample was retested on the original instrument and obtained a lower result.This result was considered correct and issued on the corrected report since it was consistent with the clinical data and ecg (electrocardiogram) result.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated tnih result.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2024-00012 was filed on 24-jan-2024.Section d8 is updated as no based on the additional information received on 12-mar-2024.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key18576428
Report Number1219913-2024-00012
Device Sequence Number15679297
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale